I had an ablation for afib and a-flutter in feb. I have been on 150 mg of Flecainide twice a day since last Dec. and 100 mg twice a day for five years prior to that. My EP just had me stop the flecainide cold turkey about 11 days ago. I am now getting some skipped beats off and on during the day. No afib but blips. Is this to be expected going off the medication?
Going off Flecainide and side effects?
Question posted by lewisxtwo on 22 Aug 2010
Last updated on 8 September 2010 by Rodney Fink
I had "skipped beats" before I started taking flecainide but before that the dr. told me that she couldn't help those and that the flecainide will not solve the problem either. Actually I have had the "skipped beats" in one form or another for over 40 years.
You should talk to your doctor about the "blips".
- Flecainide uses and safety info
- Flecainide information for Healthcare Professionals (includes dosage details)
- Side effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.